[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] High BG After Changing Reservoir

At 09:52 PM 3/22/2001 -0700, you wrote:
>Hi Everyone:  I am wondering if anyone can help with this problem.  I
>seem to be having highs every time that I change the reservoir.  I do
>not have this problem when I change sites, only when I have refilled my
>insulin.  I am manually priming, priming 5.0 units, filling the canulla
>with 1.0 (for silhouettes), and I still have this trouble.  BG will stay
>high all day long and then go down at night.

Do you cycle the reservoir (definition to follow) before filling it?  There 
is lubricant in each reservoir which aids in the delivery of insulin.  It 
tends to collect in the bottom of the reservoir (where the tubing 
connects).  The manufacturer suggests moving the plunger up and down three 
or four times while twisting it from side to side to help distribute the 
lubricant along the inside surface of the reservoir before filling it with 

This is the only thing I can think of that might be causing your problem.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml